# SDR 9622389903

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE CLAMPS ON CROSSFEED VALVE AND RIGHT AUGMENTATION VALVE.  TIGHTENED CLAMPS, LEAK AND OPERATIONAL CHECK NORMAL.
